RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1988, Volume 22, Issue 1, Pages 91–92 (Mi faa1101)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Orientations of supermanifolds

V. N. Shander


Full text: PDF file (307 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1988, 22:1, 80–82

Bibliographic databases:

UDC: 517.5
Received: 12.08.1987

Citation: V. N. Shander, “Orientations of supermanifolds”, Funktsional. Anal. i Prilozhen., 22:1 (1988), 91–92; Funct. Anal. Appl., 22:1 (1988), 80–82

Citation in format AMSBIB
\Bibitem{Sha88}
\by V.~N.~Shander
\paper Orientations of supermanifolds
\jour Funktsional. Anal. i Prilozhen.
\yr 1988
\vol 22
\issue 1
\pages 91--92
\mathnet{http://mi.mathnet.ru/faa1101}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=936715}
\zmath{https://zbmath.org/?q=an:0668.58003|0653.58002}
\transl
\jour Funct. Anal. Appl.
\yr 1988
\vol 22
\issue 1
\pages 80--82
\crossref{https://doi.org/10.1007/BF01077738}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q576900022}


Linking options:
  • http://mi.mathnet.ru/eng/faa1101
  • http://mi.mathnet.ru/eng/faa/v22/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Minakhin, “Berezinians in permutation structures”, Funct. Anal. Appl., 22:4 (1988), 334–336  mathnet  crossref  mathscinet  zmath  isi
    2. S. A. Duplij, “The ideal structure of superconformal semigroups”, Theoret. and Math. Phys., 106:3 (1996), 291–306  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:171
    Full text:72
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020